It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-02-2012, 12:12 PM   #1
Senior Member
(female)
 
Join Date: Dec 2009
Location: Missouri
Posts: 203
willow71 HB Userwillow71 HB Userwillow71 HB Userwillow71 HB User
Burning calves

Hi ladies,

I recently noticed I was doing 2500mg a day on vitamin D between my multi vitamin, calcium pill and a vitamin D pill so I ditched my vitamin D pill and am now at 1500 per day.

Anyhoo - there may be absolutely no relation here, but my calves have been burning for the last few days since I did this and I have noticed body aches coming in to play - not bad - just in the morning. Am I having vitamin D withdrawal? Is there any relation here? Has anyone else had the burning calves?

Thank you

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!